# SDR AU960380

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2R-G10
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Cracked
- Location: Attach Fitting S
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE LH FORWARD ATTACHMENT FITTING CRACKED - ATTACHMENT BOLT LOOSE AND THIN WASHER BETWEEN TAILPLANE AND FITTING WORN - PERSONNEL/MAINTENANCE ERROR
